ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A NEW CONVERGENCE ANALYSIS OF FINITE ELEMENT METHODS FOR ELLIPTIC DISTRIBUTED OPTIMAL CONTROL PROBLEMS WITH POINTWISE STATE CONSTRAINTS

Brenner, Susanne C and Sung, Li-yeng (2017) A NEW CONVERGENCE ANALYSIS OF FINITE ELEMENT METHODS FOR ELLIPTIC DISTRIBUTED OPTIMAL CONTROL PROBLEMS WITH POINTWISE STATE CONSTRAINTS. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 55 (4). pp. 2289-2304.

[img] PDF
SIAM_Jou_Con_Opt_55-4_2289_2017.pdf - Published Version
Restricted to Registered users only

Download (391kB) | Request a copy
Official URL: http://doi.org/10.1137/16M1088090

Abstract

We consider finite element methods for elliptic distributed optimal control problems with pointwise state constraints on two and three dimensional convex polyhedral domains formulated as fourth order variational inequalities. We develop a new convergence analysis that is applicable to C-1 finite element methods, classical nonconforming finite element methods and discontinuous Galerkin methods.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SIAM PUBLICATIONS, 3600 UNIV CITY SCIENCE CENTER, PHILADELPHIA, PA 19104-2688 USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 30 Sep 2017 09:19
Last Modified: 16 Dec 2018 10:26
URI: http://eprints.iisc.ac.in/id/eprint/57951

Actions (login required)

View Item View Item